# SDR AALA202202226620

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 89,024 hours, 11,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 50898
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE IN CABIN. REPLACED QTY 4 BATTERY PACKS WITH NEW (AALA202202211121, AALA202202218807, AALA202202220856) IAW AMM 33-51-06, OPS CHECK GOOD.
